Free shipping on all orders over $100

Nurofen Zavance Liquid Capsule 20 capsules

Nurofen Zavance Liquid Capsule 20 capsules

Click on image to zoom

Be the first to review this product


SKU: 303364
$7.99
Add to Wishlist
FAST targeted relief from pain. Absorbed up to TWICE AS FAST as standard Nurofen.

More Product Information

Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with: headache, migraine headache, tension headache, muscular pain, cold & flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain. Reduces Fever.
Product Nurofen Zavance Liquid Capsule 20 capsules
BrandNurofen
Category Pain Relief

Directions and Ingredients

  1. Dosage: Take with water.
  2. Adults and children from 12 years: 2 capsules then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

Sodium ibuprofen dihydrate 256mg (equiv. ibuprofen 200mg)

Warnings and Disclaimers

  • Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available.
  • Before use: seek medical advice if: you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines; you are taking medication regularly or are 65 years or over.
  • Do not take: if the blister foil is broken on first opening; if you have a stomach ulcer or other stomach disorders, kidney or heart problems; if you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines, if you have an allergic reaction, stop taking and see your doctor immediately; during the first 6 months of pregnancy, except on your doctors advice, do not use at all during the last 3 months of pregnancy; for more than 3 days at a time, except with your doctors advice.
  • Do not exceed the recommended dose.
  • Excessive use can be harmful.

Always read the label. Use only as directed. Incorrect use could be harmful. Consult your healthcare practitioner if pain or symptoms persist.
All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete. However, we still recommend that you please check the ingredient listings on a product before use.

Rating & Reviews

Please Login or Sign up ! to submit your review.

There are no reviews for this Product